I asked about it but she quickly shot it down it down. I think because of the fen fen thinAnyway I have been struggleing to lose weight all I have been able to do is gain. I want to try this.
MRSGEONICE1 Tell you first go to the drug and look it up the company has many sugestions But here in Oregon almost all diet pill came to a stop.The doctors and pharmacy's have very tight regulations and most don't want to go through all the nonsense to prescribe or dispense the diet pill,The FDA and state medical board looks very close at the doctors the restrictions are like you have to be considered like 20% OBESE you must go into the doctor weekely and prove loss of weight by diet and excersise,all this has to be log in and kept on record for the md board to check to see if they are doing every thing to the line So most doctors well not prescribe but there are some clinics that specialize in just this see if one is in your area..I am sorry but it is real hard now days they watch all of us from Pharmacy and physician and it can get the doctors license restricted i know of many this happend to Anyway go to the sight as i said and see if you can qulifiy.on this can't blame the doctor etc. Chuck1957 retired pharmacy technician cpht OREGON.
You might want to check your medications to see if weight gain is a side effect. When I was on antidepressants, with one I gained 60 lbs in 6 months; another 40 lbs in 4 months!! It does happen . Regards - EJ23
- Qsymia Information for Consumers
- Qsymia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qsymia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.